Alert archive / Alabama / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 206, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 16, 2023, 10:42 PM CDT for Baldwin County, Escambia County, Mobile County, Alabama; Escambia County, Florida. It was in force for 37 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2023, 10:42 PM CDT (03:42 UTC)
- Expired
- Jun 16, 2023, 11:19 PM CDT
- In force
- 37 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Baldwin County, AL, Escambia County, AL, Mobile County, AL, Escambia County, FL
The radar
The Mobile radar (KMOB), 61 km from the middle of the area, began a volume at 03:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 10:55 PM CDT | TSTM WND DMG | I65 And Al 225, AL | EMA reports trees down along I65 NB near mile marker 31. Time using radar. |
| Jun 16, 10:55 PM CDT | TSTM WND DMG | I65 And Al 225, AL | EMA reports trees down along I65 NB near mile marker 31. Time using radar. |
| Jun 16, 10:55 PM CDT | TSTM WND DMG | I65 And Al 225, AL | EMA reports trees down along I65 NB near mile marker 31. Time using radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 4:52 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 3.7 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3560 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1061 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 2.7
- Supercell composite
- 11.5
The text
As transmitted.
694
WUUS54 KMOB 170342
SVRMOB
ALC003-053-097-FLC033-170430-
/O.NEW.KMOB.SV.W.0206.230617T0342Z-230617T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
1042 PM CDT Fri Jun 16 2023
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Northeastern Mobile County in southwestern Alabama...
Northwestern Baldwin County in southwestern Alabama...
Western Escambia County in south central Alabama...
Northwestern Escambia County in northwestern Florida...
* Until 1130 PM CDT.
* At 1042 PM CDT, severe thunderstorms were located along a line
extending from near Uriah to 11 miles northeast of Calvert to
Citronelle to 6 miles west of Deer Park, moving south at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Prichard, Saraland, Bay Minette, Atmore, Chickasaw, Satsuma,
Creola, Chunchula, Stockton, McCullough, Stapleton, Axis, Mount
Vernon, I65 And I165, Bratt, I65 And CR 1, I65 And AL 21, I65 And
AL 225, I65 And AL 158 and Movico.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3075 8819 3114 8823 3114 8802 3117 8799
3114 8794 3114 8787 3118 8785 3121 8778
3124 8759 3123 8755 3126 8749 3126 8742
3090 8728 3085 8731 3068 8791
TIME...MOT...LOC 0342Z 340DEG 32KT 3127 8752 3122 8783 3112 8822 3122
8843
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Black1 follow-up statement
371
WWUS54 KMOB 170419
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
1119 PM CDT Fri Jun 16 2023
ALC003-053-097-FLC033-170428-
/O.CAN.KMOB.SV.W.0206.000000T0000Z-230617T0430Z/
Mobile AL-Baldwin AL-Escambia AL-Escambia FL-
1119 PM CDT Fri Jun 16 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MOBILE...
NORTHWESTERN BALDWIN...WESTERN ESCAMBIA AND NORTHWESTERN ESCAMBIA
COUNTIES IS CANCELLED...
The storms which prompted the warning have weakened below severe
limits. Therefore, the warning has been cancelled. However gusty
winds and heavy rain are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central and southwestern Alabama...and northwestern Florida.
LAT...LON 3075 8819 3114 8823 3114 8802 3117 8799
3114 8794 3114 8787 3118 8785 3121 8778
3124 8759 3123 8755 3126 8749 3126 8742
3090 8728 3085 8731 3068 8791
TIME...MOT...LOC 0417Z 340DEG 32KT 3098 8740 3093 8771 3083 8810 3093
8830
$$
BlackWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 9:19 PM CDT, 1 hour 23 minutes earlier.
Area forecast discussion, Jun 16, 9:19 PM CDT, 1 hour 23 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
919 PM CDT Fri Jun 16 2023
...MESOSCALE UPDATE...
.UPDATE...
Issued at 919 PM CDT Fri Jun 16 2023
The risk for large hail and damaging winds continues across
southeast Mississippi and southwest Alabama this evening. The
damaging wind potential will continue to increase as the storms
organize into a line and move southward toward the coast late this
evening and overnight with a continued risk of large hail and
damaging winds. /13
&&
.PREV DISCUSSION... /issued 648 PM CDT Fri Jun 16 2023/
..New AVIATION...
AVIATION...
(00Z TAFS)
Issued at 648 PM CDT Fri Jun 16 2023
Showers and thunderstorms will increase at area terminals later
this evening as showers and thunderstorms move into from the
north. Reductions in ceilings and visbys can be expected in and
around showers and thunderstorms through the period. /13
PREV DISCUSSION... /issued 421 PM CDT Fri Jun 16 2023/
.New NEAR TERM, SHORT TERM, LONG TERM, MARINE...
NEAR TERM...
(Now through Saturday)
Issued at 410 PM CDT Fri Jun 16 2023
The forecast area has been in a lull between this morning's very
severe squall line and another expected round of storms that will
move in from the northwest this evening. We have just recently
starting seeing some new convective development over portions of
interior southeast MS, and the NAM 3KM (which for now seems to be
the High-Res Model that has the best handle for the near term),
indicates that this activity will become more widespread this early
this evening before being enhanced by a developing system now over
AR and northern MS drops south and east across our forecast area
(particularly over the western half of the forecast area) through
around 3 AM Saturday. Then another brief break late tonight before
another round of active weather drops south across our area during
the day on Saturday (approx in the 9am-5pm time range).
The overall large scale pattern remains unchanged, and each of the
additional rounds of storms will also have the potential to be
severe, with damaging winds and large hail again being the primary
threat, but as has been the case an isolated tornado or two will not
be out of the question.
The airmass is recovering over the area in the wake of this mornings
convection, with dewpoints now back into the low to mid 70s across
the region and sufficient shear continues across the area. So the
environment is once again improving with regard for the potential
for the developing storms this evening of being severe.
As far as Saturday goes, a complex forecast continues. Developing or
ongoing convection is expected across portions of the central Gulf
Coast states through much of the day. Storms will again be running
along a remnant, nearly stationary surface front lying northwest-to-
southeast across the region. Diurnal heating and destabilization of
the moist boundary layer will support additional/widespread
convective development on Saturday, which will be aided by the
southeastward advance of mid-level short-wave trough that will be
moving into the Southeast states. A favorable environment combined
with moderately strong deep-layer flow (40 to 60 kt in the 850 to
500 mb layer) will spread across the region in conjunction with the
aforementioned mid-level trough, suggesting a risk for hail and
damaging winds, and possibly a tornado or two across this area
through much of the day on Saturday.
In addition to the severe threat, with the storms continuing to
repeatedly move across the same areas that have already been
saturated by days of off and on heavy rainfall, the risk of extreme
flash flooding will continue. Flooding potential will be especially
enhanced from southern Baldwin county eastward across the western FL
panhandle counties of Escambia, Santa Rosa and Okaloosa counties.
Additional rainfall totals of 2 to 4 inches, locally up to at least
6 inches could be possible in some areas, which will exacerbate any
ongoing flooding issues. A Flash Flood Watch continues for all of
our forecast area (now extended until 7 PM Saturday) except for a
portions of southeast MS (where so far heavier rainfall has not
occurred and soil is not quite as saturated, but could receive
future heavy rainfall which may require those areas to be included
in the Watch as well).
Lows tonight will range from the upper 60s over much of the interior
counties to the low to mid 70s down toward and along the coast.
Highs on Saturday in the mid and upper 80s with a few lower 90s
possible. /12
SHORT TERM...
(Saturday night through Monday night)
Issued at 410 PM CDT Fri Jun 16 2023
An ongoing convective complex is progged to be settling southeast of
the I-65 corridor Saturday night and over the marine area. The
forecast area remains under an anomalously, persistent active
northwest flow aloft between a deep layer ridge over the western
Gulf and an upper trough over the southeast US. The next in a series
of upper level level impulses look to be bringing another region of
enhanced ascent southeast across southern MS and across southern AL
and the western Florida panhandle during the day Sunday. The
environment remains very moist and unstable favoring the potential
of severe weather Sunday with the Storm Prediction Center calling
for a slight risk of severe. 0-6 km bulk-shear magnitudes in excess
of 40 kts and steep mid-level lapse rates support damaging straight
line winds and large hail. Forecasters cannot rule a tornado threat
Sunday. Another continued concern is locally heavy rains which will
likely lead to run-off and flooding problems. This especially in
areas that have recently received excessive rainfall. Unfortunately,
the pattern driving Sunday's weather will continue to remain in
place with the likelihood of seeing yet another convective complex
rolling southeast through the area Monday. /10
LONG TERM...
(Tuesday through Friday)
Issued at 410 PM CDT Fri Jun 16 2023
16.12Z weather models suggest that an upper low begins to form
over the TN River Valley Tuesday which drops southward across AL
by Wednesday. After that time, spread evolves in solutions. Most
notably, the GFS takes its cutoff upper low westward across LA by
the end of the week and the ECMWF pivots its solution of the upper
low more east across the southeast. The GFS solution would be the
wettest of the two solutions with the westward translation of
upper low bringing deep moisture/lift spreading northward off the
Gulf. The ECMWF appears to be drier. The North American Ensembles
seem to suggest an answer that lies in between which is being
leaned toward on this package. This would favor a continuation in
an unsettled weather pattern through the week. /10
MARINE...
Issued at 410 PM CDT Fri Jun 16 2023
Moderate to occasionally strong southwest to west flow will
continue through Saturday, then weaken slightly Sunday into the
early part of next week. Hazardous conditions to small craft
should be expected near periodic thunderstorms through the
weekend, some producing very strong wind gusts and locally much
higher seas. /12
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 72 91 72 90 74 91 71 90 / 60 60 30 60 70 80 60 70
Pensacola 73 87 75 88 77 88 76 88 / 60 70 40 60 70 90 70 80
Destin 76 87 75 88 78 88 77 88 / 60 80 40 50 70 80 70 70
Evergreen 68 88 68 90 70 86 69 88 / 70 60 30 60 70 90 60 70
Waynesboro 68 87 69 90 70 89 68 88 / 70 50 30 60 70 80 40 60
Camden 66 85 66 87 69 86 67 86 / 70 70 20 60 70 80 50 60
Crestview 68 89 68 91 71 89 70 91 / 60 80 30 60 70 90 60 80
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flood Watch through Saturday evening for ALZ051>060-261>266.
High Rip Current Risk through Saturday evening for ALZ265-266.
FL...Flood Watch through Saturday evening for FLZ201>206.
High Rip Current Risk through Saturday evening for FLZ202-204-
206.
MS...Flood Watch through Saturday evening for MSZ067.
GM...None.
&&
This product is also available on the web at:
www.weather.gov/mobIn the hours before
Local storm report, Jun 16, 10:18 PM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1018 PM CDT Fri Jun 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1137 AM Tstm Wnd Dmg 2 NNW Anne Marie 32.08N 87.58W
06/15/2023 Wilcox AL Emergency Mngr
Delayed EMA reports trees down on Jesse
Anderson Rd in Arlington. Time using radar.
&&
JEHLocal storm report, Jun 16, 10:21 PM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1021 PM CDT Fri Jun 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0149 AM Tstm Wnd Dmg Pine Hill 31.99N 87.58W
06/15/2023 Wilcox AL Emergency Mngr
Corrects previous tstm wnd dmg report from
Pine Hill for date. Trees reported down in
Pine Hill, AL on County Rd 18 near Zion Hill
and on Lewistown Rd. Time using radar.
&&
JEHLocal storm report, Jun 16, 10:24 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1024 PM CDT Fri Jun 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1212 PM Tstm Wnd Dmg Camden 31.99N 87.30W
06/15/2023 Wilcox AL Emergency Mngr
Delayed EMA reports of trees down in Camden
on Bridgeport and Rolling Hills and on River
Bluff Dr.
&&
JEHLocal storm report, Jun 16, 10:27 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1027 PM CDT Fri Jun 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 PM Tstm Wnd Dmg 4 SSE Sunny South 31.92N 87.62W
06/15/2023 Wilcox AL Emergency Mngr
Delayed EMA reports trees down on County Rd
1 near edgar rogers rd. Time using radar.
&&
JEHLocal storm report, Jun 16, 10:39 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1039 PM CDT Fri Jun 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 AM Tstm Wnd Dmg 4 WSW Eucutta 31.78N 88.94W
06/16/2023 Wayne MS 911 Call Center
911 call center reported a large tree fell
on a house on Walton Reeves Rd. Time using
radar.
&&
JEHLocal storm report, Jun 16, 10:42 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1042 PM CDT Fri Jun 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 AM Tstm Wnd Dmg 3 SW Clara 31.55N 88.73W
06/16/2023 Wayne MS 911 Call Center
911 call center received 60+ calls regarding
numerous trees being reported down across
Wayne county.
&&
JEHThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 7:14 PM CDT | Special Weather Statement | MOB | Wilcox | 46 min |
| Jun 16, 7:23 PM CDT | Severe Thunderstorm Warning | MOB | Wilcox | 52 min |
| Jun 16, 7:27 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Conecuh, Monroe, Wilcox | 48 min |
| Jun 16, 7:53 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke | 40 min |
| Jun 16, 8:00 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Wilcox | 60 min |
| Jun 16, 8:10 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Wilcox | 50 min |
| Jun 16, 8:42 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Crenshaw | 48 min |
| Jun 16, 8:52 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Choctaw, Clarke, Conecuh, Monroe, Washington and 1 more | 68 min |
| Jun 16, 9:17 PM CDT | Areal Flood Advisory | MOB | Choctaw, Clarke, Monroe, Wilcox | 3 hr |
| Jun 16, 9:35 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Washington | 40 min |
| Jun 16, 9:42 PM CDT | Flash Flood Warning | MOB | Choctaw, Clarke, Washington | 3 hr |
| Jun 16, 9:56 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Choctaw, Clarke, Escambia, Mobile, Monroe and 1 more | 64 min |
| Jun 16, 11:15 PM CDT | Areal Flood Advisory | MOB | Washington | 3 hr |
| Jun 16, 11:18 PM CDT | Special Weather Statement | MOB | Baldwin, Escambia | 42 min |
| Jun 16, 11:42 PM CDT | Special Weather Statement | MOB | Mobile | 48 min |
| Jun 16, 11:49 PM CDT | Special Marine Warning | MOB | 116 min | |
| Jun 16, 11:56 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 34 min |
| Jun 17, 12:24 AM CDT | Tornado Warning | MOB | Mobile | 25 min |
| Jun 17, 12:34 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 41 min |
| Jun 17, 12:54 AM CDT | Special Marine Warning | MOB | 96 min | |
| Jun 17, 1:06 AM CDT | Areal Flood Advisory | MOB | Baldwin | 3 hr |
| Jun 17, 1:14 AM CDT | Special Weather Statement | MOB | Baldwin | 31 min |
| Jun 17, 1:16 AM CDT | Special Marine Warning | MOB | 89 min | |
| Jun 17, 1:20 AM CDT | Special Marine Warning | MOB | 85 min | |
| Jun 17, 2:45 AM CDT | Special Marine Warning | MOB | 60 min | |
| Jun 17, 12:49 PM CDT | Special Weather Statement | MOB | Monroe | 41 min |
| Jun 17, 1:19 PM CDT | Special Weather Statement | MOB | Monroe | 41 min |
| Jun 17, 1:34 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Monroe | 41 min |
| Jun 17, 1:56 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Washington | 49 min |
| Jun 17, 2:09 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Escambia | 51 min |
| Jun 17, 2:13 PM CDT | Special Weather Statement | MOB | Butler | 47 min |
| Jun 17, 2:41 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Washington | 13 min |
| Jun 17, 2:44 PM CDT | Severe Thunderstorm Warning | MOB | Escambia | 46 min |
| Jun 17, 2:51 PM CDT | Special Weather Statement | MOB | Covington | 39 min |
| Jun 17, 2:54 PM CDT | Special Weather Statement | MOB | Clarke | 51 min |
| Jun 17, 3:03 PM CDT | Severe Thunderstorm Warning | MOB | Covington, Crenshaw | 42 min |
| Jun 17, 3:06 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 39 min |
| Jun 17, 3:35 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 40 min |
| Jun 17, 3:46 PM CDT | Special Marine Warning | MOB | 89 min | |
| Jun 17, 4:04 PM CDT | Special Marine Warning | MOB | 56 min | |
| Jun 17, 4:13 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 47 min |
| Jun 17, 4:43 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 36 min |
| Jun 17, 4:48 PM CDT | Special Weather Statement | MOB | Wilcox | 42 min |
| Jun 17, 4:51 PM CDT | Tornado Warning | MOB | Baldwin | 12 min |
| Jun 17, 4:53 PM CDT | Special Marine Warning | MOB | 97 min | |
| Jun 17, 5:13 PM CDT | Areal Flood Advisory | MOB | Mobile | 3 hr |
| Jun 17, 5:16 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 24 min |
| Jun 17, 5:24 PM CDT | Special Marine Warning | MOB | 51 min | |
| Jun 17, 5:30 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Monroe, Wilcox | 28 min |
| Jun 17, 5:34 PM CDT | Special Marine Warning | MOB | 86 min | |
| Jun 17, 5:55 PM CDT | Special Marine Warning | MOB | 39 min | |
| Jun 17, 6:56 PM CDT | Special Marine Warning | MOB | 49 min | |
| Jun 17, 12:00 AM CDT | Special Weather Statement | MOB | Escambia, Santa Rosa | 60 min |
| Jun 17, 3:22 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 38 min |
| Jun 17, 3:55 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 50 min |
| Jun 17, 5:53 PM CDT | Special Weather Statement | MOB | Okaloosa | 52 min |
| Jun 17, 6:00 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 16 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2023Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.